# SDR USAABB02001

- Difficulty date: January 4, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND FLOOR LEVEL EMERGENCY LIGHTS AT ROWS 9-11 INOPERATIVE.  MAINTENANCE RESECURED A LOOSE WIRE AT ROW 11.  (M)
